Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 3, No 1 (2009)

Font Size:  Small  Medium  Large

Convexity of finite sums

Anthony Sofo

Abstract


Convexity and log convexity results are established for sums involving ratios of binomial coefficients. We utilize recent results in which integral identities have been given to represent sums involving ratios of binomial coefficients

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.